# SDR DL757971915

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Engine: Ge CF680A2
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Failed
- Location: Mid Galley
- Component: 831610403M0
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ELECTRICAL SMELL IN MID GALLEY AREA.  REPLACED MID GALLEY DOUBLE OVEN OPERATED ALL MID GALLEY EQUIP VIDEO EQUIP AS WELL AS AIR COND SYS ALL NORMAL, NO FURTHER ODOR.
